Buy it Again
Bayer Aspirin Tablets 81mg Low Dose Enteric Coated - 120 Count

Bayer Aspirin Tablets 81mg Low Dose Enteric Coated - 120 Count

Aspirin, Low Dose, 81 mg, Enteric Coated Tablets

Other Information: Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin (NSAID) pain reliever. Safety coated aspirin. Aspirin regimen. For adult use. Often recommended by doctors for adult aspirin regimen use. Small, easy-to-swallow tablets. Safety coated for added stomach protection. Aspirin protects your heart by keeping your blood flowing freely. Questions or comments? 1-800-331-4536 (Mon-Fri 9am-5pm EST). Made in Spain.
Active Ingredients: In Each Tablet: Aspirin (81 mg) (NSAID). Purpose: Pain Reliever, NSAID Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Black Iron Oxide, Brown Iron Oxide, Carnauba Wax, Corn Starch, D&C Yellow 10 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Hypromellose, Methacrylic Acid Copolymer Type C, Polysorbate 80, Powdered Cellulose, Propylene Glycol, Shellac, Sodium Lauryl Sulfate, Triacetin, Triethyl Citrate.
Product Attributes
Warning Contains: Warnings: Reye's syndrome warning: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's syndrome, a rare but serious illness. Allergy alert: Aspirin may cause a severe allergic reaction which may include: hives; facial swelling; asthma (wheezing); shock. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more
Directions Directions: Drink a full glass of water with each dose. Adults and Children 12 Years and Over: Take 4 to 8 tablets every 4 hours not to exceed 48 tablets in 24 hours unless directed by a doctor. Children Under 12 Years: Consult a doctor.
About the Producer Bayer Consumer Care

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.